# SDR SWAA2016111709797

- Difficulty date: October 29, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT CORRODED AT BS 986.6, BETWEEN RBL 28 TO RBL 45.  R&R FLOOR BEAM IAW EA & SRM.
